... after taking the pills I had vomitting and syncope for 8 hours. I was sick for 3 days. I am hoping the Harvoni is nothing like that. I did the fibro scan and my liver is 0-1 undetected chirossis and viral load isn't super high compared to some but high enough to qualify for treatment. Really trying to stay positive. I definitely don't want to start taking it on a work day like I did the veikira. It was about the worst thing I've ever been through. Any one else started out with veikira and ribasphere? Then switch to Harvoni?
I don't know about swapping Veikira Pak for Harvoni but the first one is rapidly getting a bad name and is really harsh on your Liver. People who take Harvoni generally speak of headaches and fatigue. Nothing so bad you would discontinue. In my opinion, Ribavirin is the most nasty medication I have ever taken. Not only did a lot of hair fall out (it is supposed to grow back;) it didn't.
I think the first step is to call your Gastro Doctor. Ask him if the Velkira etc is compatable with HARVONI. Right now your numbers are low But that could change. So getting rid of the HepC is vitally important and most likely you won't be on it too long. Call your doctor before staring the HARVONI! Good luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Mar 2015 • 2 answers
Posted 26 Apr 2015 • 14 answers
Harvoni - Hello everyone this is my first time in this support group. I guess my question would be I
Posted 7 Aug 2015 • 3 answers
Hello! I'm new to the group and am starting my 12 Harvoni treatment on September 1, and I've got to?
Posted 31 Aug 2016 • 4 answers
Posted 1 Sep 2016 • 2 answers